Viramune+Combivir side effects: for how long?
Jan 30, 2004
I just started a treatment with Viramune+Combivir and I have nauseas, dizzyness and tireness. -For how long I will have this side effects? -In this treatment there is a posibility of having body wating? Thanks
Response from Dr. Henry
In my experience a significant fraction of persons starting that regimen will experience those side effects for several weeks-a month. Usually then it starts to get better. Often your doc can prescribe something to help with the side effects. If they persist > 4-8 weeks then a discussion about alternative options would be reasonable. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv Transmission From Vaginal Fluid During Frottage
- Is Thick Saliva A Symptom Of Hiv Or Aids?
- Is It Almost Impossible For A Man To Get Hiv From A Woman?
- Hiv Symptoms Back Ache
- Will Having My Genital Warts Removed Decrease My Chances Of Spreading It?
- Where Do Shingles Appear On The Body?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.